Advances in Pure Mathematics

Vol.8 No.1(2018), Paper ID 81618, 14 pages

DOI:10.4236/apm.2018.81002

 

Estimate on the Dimension of Global Attractor for Nonlinear Higher-Order Coupled Kirchhoff Type Equations

 

Guoguang Lin, Lingjuan Hu

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2018 Guoguang Lin, Lingjuan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. and Hu, L. (2018) Estimate on the Dimension of Global Attractor for Nonlinear Higher-Order Coupled Kirchhoff Type Equations. Advances in Pure Mathematics, 8, 11-24. doi: 10.4236/apm.2018.81002.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.